# SDR SWAA2024011529032

- Difficulty date: December 7, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE HAS EVIDENCE OF CORROSION AT INTERCOASTAL STA 947 LBL 24<[01] REMOVED L ANGLE REMOVED CORROSION AT BS 927-947 LBL 24 FOUND OUT OF LIMIT IAW SRM 53-70-51-1A-1;[02] REJECT: FAULT HAS 4 ERRORS PRESENT:  1. CORRECTIVE ACTION #1 HAS INCORRECT REFERENCE NOTED FOR ALLOWABLE LIMITS WHICH SHOULD BE SRM 53-70-51-0I-2 FOR THIS AREA AS THIS COVERS THE SPECIFIC INTERCOSTAL LISTED IN FAULT DETAIL.  2. MEASUREMENT SECTION ITEM #3 IS ENTERED AS FAILURE TYPE NO WHEN THE FAILURE TYPE FOR THIS FAULT IS LISTED AS 03 CP AND THEREFORE SHOULD BE ANSWERED AS YES.  3. MEASUREMENT SECTION ITEM #23 HAS THE CORROSION LEVEL LISTED AS LEVEL 1; HOWEVER CORROSION FOUND AS OUT OF LIMITS SHOULD BE LISTED AS LEVEL 2. SEE MPM GLOSSARY UNDER 'CPCP LEVEL 2 CORROSION' FOR DEFINITIONS.  4. MEASUREMENT ITEM #22 IS LISTED AS NO; BUT SHOULD BE LISTED AS YES DUE TO FINDING OF OUT OF LIMITS NOTED IN CORRECTIVE ACTION #1 AND FAULT SHOULD HAVE PICTURE OF CORROSION ATTACHED. SEE MPM GLOSSARY UNDER 'CPCP LEVEL 2 CORROSION' FOR DEFINITIONS.;[03] REFERENCING REJECTION NOTED IN CORRECTIVE ACTION #2: INSPECTION CONFIRMS THAT ISSUE ITEMS #2; #3 AND #4 HAVE BEEN CORRECTED. ISSUE ITEM #1 WAS REJECTED IN ERROR AS THE REFERENCE USED IN CORRECTIVE ACTION #1 WAS CORRECT. REMOVED AND REPLACED L ANGLE BS 927-947 LBL 24 PER SRM 51-40-02;[08] C/W INSPECTION;[09] C/W INSPECTION
